# SDR ZZDA2009228

- Difficulty date: September 15, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Unknown
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWELVE (12) BLIND HUCK BOLTS INSTALLED IN AFT UPPER CORNER OF C-1 DOOR CUTOUT.  REMOVED FASTENERS AT FWD CARGO COMPARTMENT DOOR, COLD WORKED HOLES.  ACCOMPLISHED HFEC, REINSTALLED FASTENERS PER EA 17-53-00764D REPAIR.
